Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1999, Volume 67, Issue 1

Program of the Sixteenth Latin American Meeting of the Econometric Society
p. 234-249

Log In To View Full Content

Supplemental Material

Supplement to "A Mechanism Design Approach to Ranking Asymmetric Auctions"

This appendix contains extensions as well as derivations of more refined bounds on the tying function.